# SDR VNAA0611032

- Difficulty date: November 17, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 4,838 hours, 4,717 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD SQUEAL IN COCKPIT ON CLIMBOUT.  CREW RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE EXTERNAL POWER DOOR OPEN.  MAINTENANCE CLOSED THE DOOR, INSPECTED AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
